# SDR F3LA00184

- Difficulty date: August 9, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND DURING C-2 CHECK INSPECTION, REPORTED L1 DOOR LOWER GATE BROKEN AT PUSH-PULL ATTACH CENTER, EAR BROKEN OFF.  MAINTENANCE REMOVED L1 DOOR LOWER GATE ASSEMBLY AND INSTALLED SERVICEABLE LOWER GATE ASSEMBLY PER SRM 51-30-02 AND 51-30-05.  (M)
